MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112266-001
Medical Device Problem Codes Difficult to Remove (1528); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that removal difficulty occurred with the device.A 2.4mm jetstream? xc device was selected for a popliteal angiogram to treat a superficial femoral artery (sfa) thrombus occlusion.During the procedure, several passes were made with jetstream without issue.When removing the jetstream device, difficulty was encountered when removing it over the wire.The device was fully removed from the guidewire, and another attempt was made to put the jetstream back on the guidewire and into the patient.The device could not be reloaded onto the guidewire beyond 1cm.The procedure was completed with a different device of the same model.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.B5 - describe event or problem: updated with additional information.C2/d10 - concomitant product/therapy: updated with additional information.
 
Event or Problem Description
It was reported that removal difficulty occurred with the device.A 2.4mm jetstream xc device was selected for a popliteal angiogram to treat a superficial femoral artery (sfa) thrombus occlusion.During the procedure, several passes were made with jetstream without issue.When removing the jetstream device, difficulty was encountered when removing it over the wire.The device was fully removed from the guidewire, and another attempt was made to put the jetstream back on the guidewire and into the patient.The device could not be reloaded onto the guidewire beyond 1cm.The procedure was completed with a different device of the same model.There were no patient complications as a result of this event.It was further reported that a boston scientific thruway guidewire was the guidewire involved in this event.In addition, the 100% stenosed target lesion was severely calcified, and moderately tortuous.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC LIMITED
business & technology park
model farm road
cork
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24707061
Report Number2124215-2026-16756
Device Sequence Number10467701
Product Code MCW
UDI-Device Identifier08714729889922
UDI-Public(01)08714729889922
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112266-001
Device Catalogue Number112266-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer03/26/2026
05/20/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date04/23/2026
06/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC THRUWAY GUIDEWIRE
Patient SexUnknown